# SDR AALA2018121989056

- Difficulty date: November 13, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5337239220000
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE FRAME 36 PRESSURE PANEL LONGITUDINAL BEAM.      REPAIRED THE BEAM IAW EO 5316Y209-001.
